# SDR AALA20160714002

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 85,730 hours, 46,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 21636
- Condition: No Test
- Location: Emergency Lights
- Part time: 53,408 hours, 27,578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 0801,  THE EMERGENCY LIGHTS BETWEEN ROWS 17 AND 22 FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACK B5-104 IAW AMM 33-53-00. OPS TESTED NORMAL.
